A combinatorial class number formula.
Journal für die reine und angewandte Mathematik, Tome 402 (1989), pp. 199-210
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
central simple K-algebra, genus, quaternion algebra, maximal orders, Eichler's formula, two-sided class number, optimal embeddings, locally free class number, embeddings of lattices, representations of integers by genera of integral definite ternary quadratic forms
@article{JRAM_1989__402_153187,
author = {J. Brzezinski},
title = {A combinatorial class number formula.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {199--210},
year = {1989},
volume = {402},
zbl = {0674.16003},
url = {http://geodesic.mathdoc.fr/item/JRAM_1989__402_153187/}
}
J. Brzezinski. A combinatorial class number formula.. Journal für die reine und angewandte Mathematik, Tome 402 (1989), pp. 199-210. http://geodesic.mathdoc.fr/item/JRAM_1989__402_153187/